Coupled coincidence point in ordered cone metric spaces with examples in game theory

Document Type : Research Paper


1 Department of Mathematics, Statistics and Computer science, Semnan University, P.O. Box 35195-363, Semnan, Iran

2 Department of Mathematics, Islamic Azad University, Semnan Branch, Semnan, Iran


In this paper, we prove some coupled coincidence point theorems for mappings with the mixed monotone property and obtain the uniqueness of this coincidence point. Then we providing useful examples in Nash equilibrium.


Volume 7, Issue 1 - Serial Number 1
January 2016
Pages 183-194
  • Receive Date: 08 December 2014
  • Revise Date: 15 April 2015
  • Accept Date: 19 August 2015